# SDR DALA2024071007010

- Difficulty date: July 8, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Stuck
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 SECONDARY NRC: IN REF AMDS 5211-9001-2R, DURING TO PERFORM ADJUSTMENT DOOR, LOWER BEARING WAS FOUND STUCK. CORRECTIVE ACITON: SUMMARY OF NRC 00790: ESCAPE SLIDE ON PASSENGER DOOR 2R WAS REMOVED AND SAME WAS INSTALLED THEREFORE BEARING ON LOWER HINGE PASSENGER DOOR 2R WAS REPLACED BY NEW BEARING, PER. B757-200 AMM 20-10-02, SOPM 20-50-03 AND AMM 25-66-01. (0434670)
